Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Modern developments in the geometry of numbers


Author: Hans Zassenhaus
Journal: Bull. Amer. Math. Soc. 67 (1961), 427-439
DOI: https://doi.org/10.1090/S0002-9904-1961-10614-9
MathSciNet review: 0132040
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Bambah, On the geometry of numbers of nonconvex star-regions with hexagonal symmetry, Philos. Trans. Roy. Soc. London. Ser. A vol. 243 (1951) pp. 431-462. MR 42453
  • 2. J. W. S. Cassels, An introduction to the geometry of numbers, Die Grundlehren der mathematischen Wissenschaften, Vol. 99, Berlin, Springer, 1959. MR 157947
  • 3. H. Davenport, On the product of three homogeneous linear forms. I-IV, Proc. London Math. Soc. vol. 44 (1938) pp. 412-431; J. London Math. Soc. vol. 16 (1941) pp. 98-101; Proc. Cambridge Philos. Soc. vol. 39 (1943) pp. 1-21. MR 4853
  • 4. Edmund Hlawka, Zur Geometrie der Zahlen, Math. Z. vol. 49 (1943) pp. 285-312. MR 9782
  • 5. L. Fejes Tóth, Über die dichteste Zusammenstellung von Kreisen in der Ebene, Christiania Vid.-Selskab Skr., 1910, Nr. 1, 9 pp.
    5a. L. Fejes Tóth, Some packing and covering theorems, Acta Sci. Math. Szeged vol. 12 (1950) pp. 62-67. MR 38086

  • 6. K. Mahler, On star-regions in number geometry, Proc. Roy. Soc. London. Ser. A vol. 187 (1946) pp. 151-187. MR 17753
    6a. K. Mahler, Nederl. Akad. Wetensch. vol. 49 (1946) pp. 331-343, 444-454, 524-532, 622-631.

  • 7. André Markoff, Sur les formes quadratiques ternaires indéfinis, Math. Ann. vol. 56 (1903) pp. 233-251.
  • 8. H. Minkowski, Diophantische Approximationen, Leipzig, 1907, viii + 235 pp.
  • 9. H. Minkowski, Geometrie der Zahlen, Leipzig, 1896-1910, 256 pp. MR 249269
  • 10. L. J. Mordell, On the geometry of numbers in some nonconvex regions, Proc. London Math. Soc. vol. 48 (1945) pp. 339-390. MR 12095
  • 11. L. J. Mordell, Geometry of numbers, Proc. First Canadian Math. Congress, Montreal, 1945, Toronto, Univ. of Toronto Press, 1946, pp. 265-284. MR 20094
  • 12. Norman Oler, On an inequality in number geometry, McGill Ph.D. thesis, 1957; Acta Math. vol. 105 (1961) pp. 19-48.
  • 13. M. Rahman, On some problems of statistical number geometry, McGill Ph.D. thesis, 1957.
  • 14. C. A. Rogers, A note on coverings and packings, J. London Math. Soc. vol. 25 (1950) pp. 327-331. MR 43819
  • 15. C. A. Rogers, The closest packing of convex two-dimensional domains, Acta Math. vol. 86 (1951) pp. 309-321, and corrigendum, vol. 104 (1961) pp. 305-306. MR 46670
  • 16. Carl Ludwig Siegel, A mean value theorem in geometry of numbers, Ann. of Math. vol. 46 (1945) pp. 340-347. MR 12093
  • 17. Norman E. Smith, On a packing problem of statistical number geometry, Ph.D. thesis, McGill University, 1951.
  • 18. A. Thue, Über die dichteste Zusammenstellung von Kreisen in der Ebene, Christiania Vid.-Selskab Skr., 1910, Nr. 1, 9 pp.
  • 19. Sr. Mary Robert von Wolff, On densest packings for two stars in the plane, Ph.D. thesis, University of Notre Dame, 1961.
  • 20. Hans J. Zassenhaus, Methoden und Probleme der modernen Algebra, Selbstverlag Universitaet Hamburg, 1947.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10614-9

American Mathematical Society